Did you have the 2nd stapes done? If so, how did it go? I am facing a 2nd stapes since the 1rst one done 7yrs ago did not take the prothesis-it dropped to my ear canal (but it did rid me of tinnitis) now I have severe hearing loss & fullness sensation in my ear that i control with diet and benadryl. I take a nutritional product called RELIV to keep me from getting vertigo and nausea.Please let me know how you are doing, I may cancel this 2nd stapes if I believe I may suffer more complications. My new ENT DR. hopes to restore 85% hearing to my left ear. He says the side effects are low risks.(1%-2%) but he has no idea if my meniere type symptoms will be helped. Thanks!-DD
Not a member of any community
Add this user as a friend
Are you sure you want to delete your ?
You will no longer be able to add new data to this tracker.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.